MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930); Inflammation (1932); Perforation (2001); Urinary Tract Infection (2120); Discomfort (2330); Prolapse (2475); Weight Changes (2607); Dysuria (2684); Unspecified Tissue Injury (4559); Urinary Incontinence (4572)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: date of event was approximated to december 2, 2024, implant date, as no event date was reported.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: the following imdrf patient codes capture the reportable events of: e2006 - erosion.The following imdrf impact codes capture the reportable events of: f12 - serious injury/illness/impairment.
 
Event or Problem Description
It was reported that the patient was implanted with an obtryx system - halo on (b)(6) 2024.Approximately one year later, during evaluation for organ prolapse, the physician identified exposure and extrusion of the sling within the patient's vagina.The patient reported ongoing vaginal discomfort, with erosion and extrusion involving the portion of the sling positioned beneath the urethra; the erosion was diagnosed during revision assessment.No prior catheter placement, radiation therapy, or other procedures were performed, and no infection was identified.To date, no medical or surgical interventions have been initiated, and the issue remains ongoing.The physician indicated the device caused or contributed to the erosion and attributed both the erosion and the patient's discomfort to suspected rejection of the sling by the patient's body.A revision procedure was scheduled for (b)(6) 2025; however, no further information regarding patient status was received.
 
Event or Problem Description
It was reported that the patient was implanted with an obtryx system - halo on (b)(6) 2024.Approximately one year later, during evaluation for organ prolapse, the physician identified exposure and extrusion of the sling within the patient's vagina.The patient reported ongoing vaginal discomfort, with erosion and extrusion involving the portion of the sling positioned beneath the urethra; the erosion was diagnosed during revision assessment.No prior catheter placement, radiation therapy, or other procedures were performed, and no infection was identified.To date, no medical or surgical interventions have been initiated, and the issue remains ongoing.The physician indicated the device caused or contributed to the erosion and attributed both the erosion and the patient's discomfort to suspected rejection of the sling by the patient's body.A revision procedure was scheduled for (b)(6) 2025; however, no further information regarding patient status was received.Additional information received on january 19, 2026: the patient presented with vaginal discomfort, urge urinary incontinence, and dysuria.The physician reported that the sling was palpable within the anterior vaginal wall.The patient noted weight gain over the past year, followed by the onset of urge urinary incontinence, and denied symptoms of stress urinary incontinence.The physician assessed that the symptoms were likely related to tissue growth surrounding the urethra, despite prior removal of the mid sub-urethral portion of the tape.Physical examination and vaginal ultrasound confirmed exposure and partial extrusion of the sub-urethral tape, which appeared integrated into the vaginal mucosa.Laboratory evaluation revealed an abnormal urinalysis consistent with a urinary tract infection, along with findings suggestive of mucosal and bladder inflammation, including elevated iga.To address the patient's discomfort, the tape was removed from the sub-urethral space, and the exposed edge within the anterior vaginal wall was trimmed.A vaginal specimen was planned for collection, and the position of the remaining tape would continue to be monitored.Botulinum toxin therapy was being planned to assist in management of the patient's urinary symptoms.The treating physician's primary concerns included the possibility of patient incompatibility with the sling material and whether the original surgical technique had been performed as intended.
 
Additional Manufacturer Narrative
Block h11: blocks b2, b5, and h6 have been updated based on the additional information received on january 19, 2026.Block b3: date of event was approximated to december 2, 2024, implant date, as no event date was reported.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: the following imdrf patient codes capture the reportable events of: e2006 - erosion, e1310 - urinary tract infection, e2326 - inflammation, e2114 - perforation.The following imdrf impact codes capture the reportable events of: f12 - serious injury/illness/impairment.F1905 - mesh revision.

Brand Name
OBTRYX SYSTEM - HALO
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24004911
Report Number2124215-2026-01275
Device Sequence Number15781770
Product Code OTN
UDI-Device Identifier08714729718987
UDI-Public(01)08714729718987
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K040787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068505000
Device Catalogue NumberM0068505000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age67 YR
Patient SexFemale